It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-24-2010, 07:51 AM   #1
Newbie
(female)
 
Join Date: Apr 2010
Posts: 3
war n peace HB User
someone please help

My husband found this page for me and I have read a lot of things that have helped me. Here is my situation if someone could please help I would greatly appreciate any advice you can give me. It is comforting to know that I am not the only one going through this
I am on my forth day of taking Zoloft, my symmptoms do not seem to get better, I can't sleep at night, my hand mouth and body tremble out of control and I see no end to this horrible feeling. Because of the trembling feeling it brings on worse anxiety and depression than when I was taking the pill.

Did anyone have symptoms like this when starting a new antidepressant.

I feel so horrible!!!!:confused

 
Old 04-24-2010, 10:50 AM   #2
Newbie
(female)
 
Join Date: Aug 2009
Location: MN
Posts: 2
loungygirl HB User
Re: someone please help

Hi! I have been depressed on and off since I was a child and severely depressed the last year and a half. I was put on Zoloft in February 2009 and took this pill for 6 months. I also had trouble falling/staying asleep, keeping food down and experienced the trembling as well. I also had another problem where I would wake up in the middle of the night with the horrible feeling that I was dying. I would be sweating profusely and my heart would be racing and my anxiety level would be sky-high! I felt like the pills made me crazy!

I would hang in there though as four days is not long enough to know if this pill will eventually help you! From what I have been told about antidepressants, they dont start working for about 3 weeks. But unfortunately, the side effects can take effect immediately and you just have to put up with them. Good luck to you! Finding the right pill takes time.

 
Sponsors Lightbulb
   
Old 04-24-2010, 06:03 PM   #3
Newbie
(female)
 
Join Date: Apr 2010
Posts: 3
war n peace HB User
Re: someone please help

Thank you so much for your input. How long after begining the zoloft did your symptoms last? Or better said how long before they went away and you were able to sleep.

That is a big one for me, it is so hard to fall asleep and then I wake up shortly having anxiety and panic attacks.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How to get over it? Please someone help! Im going crazy! kdes Relationship Health 9 06-15-2010 05:04 PM
Denied- Questions Please joanne723 Disabilities 5 04-26-2010 02:13 PM
I'm scared I may have herpes. Someone please read & help. Scared2009 Herpes 29 11-07-2009 11:02 AM
this is ruling my life, please can someone help, please :( pleasehelp me Open to All Other Health Topics 13 02-05-2009 03:36 PM
someone please help me Milkshakema1 Dental Health 6 04-22-2008 03:10 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!